Communications in Analysis and Geometry

Volume 29 (2021)

Number 8

Algebraic virtual cycles for quantum singularity theories

Pages: 1749 – 1774

DOI: https://dx.doi.org/10.4310/CAG.2021.v29.n8.a1

Authors

Huai-Liang Chang (Department of Mathematics, Hong Kong University of Science and Technology, Clearwater Bay, Kowloon, Hong Kong)

Young-Hoon Kiem (Department of Mathematics and Research Institute of Mathematics, Seoul National University, Seoul, Korea)

Jun Li (Shanghai Center for Mathematical Sciences, Fudan University, Shanghai, China)

Abstract

We construct algebraic virtual cycles that give us the cohomological field theories of Fan-Jarvis-Ruan invariants by integral transformations.

The full text of this article is unavailable through your IP address: 3.239.9.151

HLC was partially supported by Hong Kong GRF16301515 and GRF16301717; YHK was partially supported by Samsung Science and Technology Foundation SSTF-BA1601-01; JL was partially supported by NSF grants DMS-1564500 and DMS-1601211.

Received 30 January 2019

Accepted 13 July 2019

Published 24 May 2022